# SDR SWAA202203227582

- Difficulty date: February 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME ON BS 947.5 AT LEVEL STR 27 L AND LBL 8.0 AT AFT CARGO COMPARTMENT 2022-80393 / [01] TOOL USED: ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022240; CAL DUE DATE: 27-JAN-23;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503 DUE DATE: 05-MAR-22;[04] PERFORMED REPAIR ON FRAME AT BSTA 947.5 AND BETWEEN S-26L & S-27L AT AFT CARGO COMPARTMENT IAW EA 22-153-00716 SEE INDIVIDUAL SIGNOFFS BELOW;[05] PERFORMED REPAIR ON FRAME AT BSTA 947.5 AND BETWEEN S-26L & S-27L AT AFT CARGO COMPARTMENT IAW EA 22-153-00716 REV1 AND EA 22-153-00716-WIP1 REV 2 SEE INDIVIDUAL SIGNOFFS BELOW;[06] PERFORMED REPAIR ON FRAME AT BSTA 947.5 AND BETWEEN S-26L & S-27L AT AFT CARGO COMPARTMENT IAW EA 22-153-00716 REV1 AND EA 22-153-00716-WIP1 REV 2. RII   SEE INDIVIDUAL SIGNOFFS BELOW
